International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67
DOI: 10.12691/ijpdea-2-4-1
Open AccessArticle

On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation

Olga Danilkina1,

1Department of Mathematics, the University of Dodoma, Dodoma, Tanzania

Pub. Date: September 02, 2014

Cite this paper:
Olga Danilkina. On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation. International Journal of Partial Differential Equations and Applications. 2014; 2(4):62-67. doi: 10.12691/ijpdea-2-4-1

Abstract

In this article we consider a nonlocal problem with the second kind integral condition for a parabolic equation. Under some conditions on initial data we proved existence and uniqueness of a generalized solution applying the method of a priori estimates and a parameter continuation method.

Keywords:
nonlocal condition nonlocal problem parabolic equation parameter continuation method

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bouziani, A, Solution Forte d'un Problem Mixte avec Condition Non Locales pour une Classe d'equations Hyperboliques, Bull. de la Classe des Sciences, Academie Royale de Belgique, 8. 53-70. 1997.
 
[2]  Cannon, J. R, The solution of the heat equation subject to the specification of energy, Quart.Appl. Math., 21 (2). 155-160. 1963.
 
[3]  Gordeziani, D. G.; Avalishvili, G. A.; Solutions of Nonlocal Problems for One-dimensional Oscillations of the Medium. Mat. Modelir., 12 (1). 94-103. 2000.
 
[4]  Ionkin, N.I, Solution of a boundary-value problem in heat conduction with a non-classical boundary condition, Differential Equations, 13 (2). 204-211. 1977.
 
[5]  Ladyzhenskaya, O. A; Solonnikov, V.A, Uralceva, N.N, Linear and quasi-linear parabolic equations, Science, Moscow, 1967.
 
[6]  Kamynin, L. I.; On a boundary problem in the theory of heat conduction with a nonclassical boundary conditions. Zh. Vychisl. Math. Math. Fiz. 4 (6). 1006-1024. 1964.
 
[7]  Kozhanov, A. I.; Pulkina, L. S.; On the Solvability of Boundary Value Problems with a Nonlocal Boundary Condition of Integral Form for Multidimentional Hyperbolic Equations, Differential Equations, 42 (9). 1233-1246. 2006.
 
[8]  Pulkina, L. S.; A mixed problem with integral condition for the hyperbolic equation, Mathematical Notes, 74 (3). 411-421. 2003.
 
[9]  Pulkina, L. S.; Initial-Boundary Value Problem with a Nonlocal Boundary Condition for a Multidimensional Hyperbolic equation. Differential equations,. 44, (8). 1119-1125. 2008.
 
[10]  Pulkina, L.S. A nonlocal problem with integral conditions for the hyperbolic equation. Nanosystems: physics, chemistry, mathematics,. 2 (4). 61-70. 2011.
 
[11]  Pulkina, L.S, Boundary-value problems for a hyperbolic equation with nonlocal conditions of the I and II kind, Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 4. 74-83. 2012.